MathSciNet Relay Station
MathSciNet bibliographic data
MR2398238 35Q55 (35B30 42B99)
Bejenaru, Ioan Global results for Schrödinger maps in dimensions $n\geq 3$. Comm. Partial Differential Equations 33 (2008), no. 1-3, 451–477.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement